# SDR FDEA202105191305

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING L/E FORMER IS CRACKED @ OSS 565 REMOVED & REPLACED FORMER IAW BAC DWG 114T2162 SHT 6, REV - & FDX  EA # H-5720-T0361738-P1
